# SDR SWIA202157439

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 39,596 hours, 29,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 612218 : DELAMINATION ON RIGHT WINDOW NEAR BOTTOM RIGHT SIDE OF WINDOW.     (FLIGHT 3873 - FILED CLOSED)    REMOVED AND REPLACED RH FO'S SIDE WINDOW IN REFERENCE TO AMM 56-12-01 AND TASK CARD 56-220-1000-SKY. FO WINDOW FAILED PRESSURIZATION LEAK CHECK. SEE CP 22587624 FOR CORRECTIVE ACTION.  / TORQUE WRENCH S/N: 0717105259 DATE DUE: 05/2021
